Five different proofs of extraresolvability of countable totally bounded groups

Giuliano Artico, Viatcheslav I. Malykhin, Umberto Marconi


We give different proofs of extraresolvability for countably in finite topological spaces and in particular for totally bounded groups.


Resolvable space; Weak sequence; Totally bounded group

Full Text:



A. Bella and V. I. Malykhin, On certain subsets of a group, Questions Answers Gen. Topology 17 (1999), 183-197.

A. Bella and V. I. Malykhin, On certain subsets of a group II, Questions Answers Gen. Topology 19 (2001), 81-94.

J. G. Ceder, On maximally resolvable spaces, Fund. Math. 55 (1964), 87-93.

W. W. Comfort and S. Garcia-Ferreira, Resolvability: a selective survey and some new results, Topol. Appl. 74 (1996), 149-167.

W. W. Comfort and S. Garcia-Ferreira, Strongly extraresolvable groups and spaces, Topology Proc. 23 (1998 Summer), 45-74.

A. G. Elkin, On the maximal resolvability of products of topological spaces, Soviet Math. Dokl. 10 (1969), 659-662.

S. Garcia-Ferreira, V. I. Malykhin, and A. H. Tomita, Extraresolvable spaces, Topol. Appl. 101 (2000), 257-271.

E. Hewitt, A problem of set-theoretic topology, Duke Math. J. 10 (1943), 309-333.

A. Illanes, Finite and ω-resolvability, Proc. Amer. Math. Soc. 124 (1996), 1243-1246.

Li Feng and O. Massaveu, Exactly n-resolvable spaces and ω-resolvability, Math. Japon. 50/3 (1999), 333-339.

V. I. Malykhin, New results on totally bounded groups, Math. Notes 65 (1999), 397-399, Russian original in: Math. Zametki 65 (1999), 474-477.

V. I. Malykhin and I. V. Protasov, Maximal resolvability of bounded groups, Topol. Appl. 73 (1996), 227-232.

I. V. Protasov, Discrete subsets of topological groups, Math. Notes 55 (1994), 101-102, Russian original in: Math. Zametki 55 (1994), 150-151.

I. V. Protasov , Resolvability of -bounded groups (russian), Math. Stud. 124/5 (1995), 17-20.

E. G. Pytke'ev, On maximally resolvable spaces, Proc. Steklov Inst. Math. 154 (1984), 225-230.

P. L. Sharma and S. Sharma, Resolution property in generalized k-spaces, Topol. Appl. 29 (1988), 61-66.

W. Sierpinski, Sur la décomposition des espaces métriques en ensembles disjoint, Fund. Math. 36 (1949), 68-71.

M. Talagrand, Compacts de fonctions mesurables et filtres non mesurables, Studia Math. 67 (1980), 13-43.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147